# SDR 000184

- Difficulty date: July 26, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N270
- Make and model: Emb EMB-145
- Aircraft time: 4,811 hours, 4,225 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAV SMOKE INDICATION CAME ON.  INDICATION WENT AWAY.  PERFORMED LAV SMOKE SYSTEM TEST AND GROUND RAN WITH ENGINE AND APU BLEEDS.  COULD NOT DUPLICATE.
